# SDR 05FDEA01445

- Difficulty date: May 24, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1130 FLOORBEAM LWR CHORD CORRODED AT NUT CLIP LOCATIONS LBL 60 TO RBL 60 (C53-113-01, 2).  *S/D*  REPAIRED FLOORBEAM PER SRM 53-10-8.
